• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Nurofen Plus 200mg Tablets - 32 Tablet

More Views

Pharmacy Only

Nurofen Plus 200mg Tablets - 32 Tablet

RRP £6.99

Our Price £6.59

Sale Price £5.99

Availability: In stock

Nurofen Plus 200mg Tablets - 32 Tablets is for relief of pain including backache, neuralgia, migraine, cold and flu symptoms.
Additional Information

Additional Information

Featured Product No
Size 32 Tablets Please note that you can order Nurofen Plus Tablets only one packet at a time
Brand Nurofen
MPN 12629
Directions Adults, the elderly and children aged 12 years and older: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 6 tablets in any 24 hours period.
Ingredients Each tablet contains the active ingredients Ibuprofen 200mg and Codeine Phosphate 12.8mg.
Pharmacy Product Yes
Prescription Only No
Side Effects Some people may have side-effects when taking this medicine. If you have any unwanted side-effects you should seek advice from your doctor, pharmacist or other healthcare professional.
Warnings This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
More Info No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Related Products

Check items to add to the cart or select all